# SDR 2005UALA00098

- Difficulty date: January 25, 2005
- Submitted: March 3, 2005
- Operation: Air carrier
- Aircraft: N907UA
- Make and model: Boeing 737522
- Aircraft serial: 25007
- Aircraft time: 38,797 hours, 24,709 cycles
- Engine: Ge CFM56*
- System (JASC): 5512 · Horizontal Stabilizer, Plate/Skin
- Part: Skin
- Part number: 6573783
- Condition: Dented
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZ STAB LEADING EDGE IS DENTED APROX 4' FROM FUSE.  SUPPLEMENTAL DATA UPDATE MAJOR REPAIR ACCOMPLISHED.  REMOVED DENT DAMAGE AND INSTALLED DOUBLER REPAIR.
